Analysis of laminar flow in a porous pipe with slip velocity

Ashwini Bhat, Nagaraj N. Katagi, N. M. Bujurke

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

In this manuscript, we present the semi-numerical solution for laminar flow in a porous pipe with velocity slip. The flow is analyzed by employing Computer extended series method(CES) and Homotopy analysis method(HAM). The primary objective is to study the influence of non-zero tangential slip velocity on the velocity field and shear stress. The convergence region of the obtained solutions are examined by Domb-Sykes plot and ℏ-curve. The validity of the series solution is further extended to a larger value of Reynolds number for different slip coefficients. Finally, we compared the results obtained by the proposed methods, and are presented in the form of graphs. The above methods admits desired accuracy and are validated with the available numerical results.

Original languageEnglish
Pages (from-to)526-536
Number of pages11
JournalJournal of Mechanical Engineering Research and Developments
Volume40
Issue number4
DOIs
Publication statusPublished - 01-12-2017

All Science Journal Classification (ASJC) codes

  • Mechanical Engineering

Fingerprint Dive into the research topics of 'Analysis of laminar flow in a porous pipe with slip velocity'. Together they form a unique fingerprint.

Cite this